# SDR UALA2013021400872

- Difficulty date: February 13, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AFT CARGO DOOR SKIN BS 1435,  20.5 INCHES ABOVE BOTTOM OF DOOR.  REPAIRED LIGHTNING STRIKE DAMAGE ON THE AFT CARGO DOOR SKIN BS 1435 AND 20.5 INCHES ABOVE BOTTOM OF DOOR IAW SRM.
